MathSciNet Relay Station
MathSciNet bibliographic data
MR985612 35Q20 (34B25 81C05)
Oh, Yong-Geun Stability of semiclassical bound states of nonlinear Schrödinger equations with potentials. Comm. Math. Phys. 121 (1989), no. 1, 11–33.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement